Funnel Cloud, Montgomery
- When
- June 11, 6:10 PM CST
- Where
- Montgomery County, Hope Hull
- Reported by
- GENERAL PUBLIC
- Coordinates
- 32.220, -86.208 (the zone’s center; the record gives no point)
A funnel cloud was sighted near the Hope Hull community.
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jun 11, 2:58 PM CST, 3 hours 12 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED WATCHES NATIONAL WEATHER SERVICE BIRMINGHAM AL 358 PM CDT SAT JUN 11 2005 .SHORT TERM... TROPICAL STORM WARNING HAS BEEN CANCELED AND A WIND ADVISORY HAS BEEN ISSUED. THE FLASH FLOOD WATCH WILL CONTINUE...ALTHOUGH WILL NOW EXPIRE AT 1 PM ON SUNDAY. ARLENE IS ONSHORE NOW NEAR PENSACOLA. HOWEVER...THINGS ARE JUST GETTING GOING IN CENTRAL ALABAMA AS THE STORMS APPROACHES FROM THE SOUTH. CURRENT TRACK SHOULD TAKE IT NEAR SELMA TO NEAR TUSCALOOSA OVERNIGHT. RAIN REMAINS THE GREATEST CONCERN. UP TO 3 INCHES HAS ALREADY ACCUMULATED IN SOME OF OUR SOUTHWESTERN COUNTIES...WITH AN ADDITIONAL 3 INCHES EXPECTED. AREA WIDE...3 TO 5 INCHES LOOK REASONABLE. CURRENT RADAR DATA SHOWS STRENGTHENING CONVECTION UPSTREAM WHICH WILL QUICKLY MOVE ACROSS CENTRAL ALABAMA. TORNADO THREAT WILL BE AT THE THE MAXIMUM FOR THE EVENT WITH THESE STORMS. HOWEVER...NO SIGNIFICANT THREAT IS EXPECTED AND NOT EXPECTING A WATCH TO BE ISSUED. AT THIS TIME...I WOULD BE SURPRISED TO SEE ANY SUSTAINED WINDS ABOVE 35 MPH THIS AFTERNOON. CONDITIONS SHOULD IMPROVE GRADUALLY TOMORROW MORNING...WITH ALL BUT NORTHERN LOCATIONS SIGNIFICANTLY MORE PLEASANT TOMORROW AFTERNOON. .LONG TERM... POST ARLENE WEATHER LOOKS LESS INTENSE. WE WILL REVERT BACK TO A MORE TYPICAL SUMMERTIME PATTERN MONDAY AND TUESDAY WITH AFTERNOON SHOWERS AND THUNDERSTORMS...AND TEMPERATURES BACK INTO THE MIDDLE TO UPPER 80S. A COLD FRONT WILL MOVE ACROSS THE AREA LATE TUESDAY NIGHT INTO EARLY THURSDAY RESULTING IN ANOTHER ROUND OF RAIN AND THUNDERSTORMS. BY THURSDAY AFTERNOON...A TWO TO THREE DAY DRY PERIOD WILL BEGIN BUT TEMPERATURES WILL QUICKLY REBOUND INTO THE MIDDLE AND UPPER 80S ONCE AGAIN. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 80 68 84 / 100 80 40 40 ANNISTON 68 81 70 84 / 100 80 40 40 BIRMINGHAM 71 81 72 85 / 100 80 40 40 TUSCALOOSA 71 82 71 87 / 100 80 40 40 CALERA 70 84 72 86 / 100 80 40 40 AUBURN 69 85 71 85 / 100 60 40 40 MONTGOMERY 72 86 72 88 / 100 60 40 40 TROY 72 86 72 88 / 100 50 40 40 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH IN EFFECT UNTIL MIDDAY SUNDAY AREA WIDE. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON THROUGH SUNDAY MORNING. && 12/SIRMON CCA/SUMRALL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 637 AM CDT SAT JUN 11 2005 ALZ011>015-017>050-121130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 637 AM CDT SAT JUN 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(TODAY AND TONIGHT). TROPICAL STORM ARLENE IS FORECAST TO MAKE LANDFALL AROUND MOBILE BAY AROUND 3 PM THIS AFTERNOON. THE MAIN THREAT ACROSS CENTRAL ALABAMA FROM TROPICAL STORM ARLENE WILL BE THE POSSIBILITY OF HEAVY RAINFALL AND STRONG GUSTY WINDS. RAINFALL AMOUNTS ARE EXPECTED TO BE ON THE ORDER OF 4 TO 8 INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. TROPICAL STORM FORCE WINDS MAY BE POSSIBLE ACROSS SOUTHERN SECTIONS OF THE FORECAST AREA THIS AFTERNOON AND AS THE TROPICAL STORM MOVES NORTH THE TROPICAL STORM FORCE WINDS WILL MOVE NORTH AND LAST INTO SUNDAY MORNING. AS ARLENE SLOWLY MOVES NORTHWARD ACROSS THE STATE...THE STORM WILL BEGIN TO WEAKEN ALLOWING WINDS TO FALL BELOW TROPICAL STORM FORCE DURING THE DAY ON SUNDAY. SINCE LAND FALL IS EXPECTED THIS AFTERNOON THERE IS NOT MUCH UNCERTAINTY WITH THE TRACK. THERE COULD BE SOME DIFFERENCES IN INTENSITY. THUS...PEOPLE ACROSS CENTRAL ALABAMA...ESPECIALLY THOSE WITH INTERESTS ALONG THE ALABAMA GULF COAST...NEED TO STAY TUNED FOR FURTHER UPDATES ON TROPICAL STORM ARLENE. SEE THE FLASH FLOOD WATCH (FFA)...INLAND TROPICAL STORM WATCH (NPW)...OR TROPICAL STORM LOCAL STATEMENT (HLS) FOR FURTHER DETAILS. WET MICROBURST POTENTIAL: BIRMINGHAM...VERY LOW. MONTGOMERY...VERY LOW. .DAYS TWO THROUGH SEVEN...(SUNDAY THROUGH FRIDAY). TROPICAL STORM ARLENE WILL MOVE THROUGH THE CENTRAL AND NORTHERN PARTS OF ALABAMA ON SUNDAY. STRONG WINDS WILL STILL BE POSSIBLE THROUGH SUNDAY MORNING...AND FLASH FLOODING WILL BE POSSIBLE THROUGH SUNDAY EVENING. ONCE TROPICAL STORM ARLENE LEAVES THE STATE...RIVER FLOODING WILL BE POSSIBLE THROUGH TUESDAY ON PORTIONS OF THE LOWER BLACK WARRIOR RIVER FROM SELDEN LOCK AND DAM AND DOWNSTREAM...AND ON THE TOMBIGBEE RIVER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL MOST LIKELY BE NEEDED THIS AFTERNOON THROUGH SUNDAY MORNING DUE TO TROPICAL STORM ARLENE.
The national radar mosaic for the moment the first event began.
1 funnel cloud. Local standard time, as filed.
A funnel cloud was sighted near the Hope Hull community.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2005Every state in 2005This day in weather historyWarnings in Alabama, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459868.